Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 50, NWS Pueblo, CO

June 6, 2014Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2014, 3:51 PM MDT for Pueblo County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2014, 3:51 PM MDT (21:51 UTC)
Expired
Jun 6, 2014, 4:30 PM MDT
In force
39 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 67 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 12:38 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.9 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
367 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
1813 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WUUS55 KPUB 062151
SVRPUB
COC101-062230-
/O.NEW.KPUB.SV.W.0050.140606T2151Z-140606T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
351 PM MDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN PUEBLO COUNTY IN SOUTHEAST COLORADO...

* UNTIL 430 PM MDT

* AT 351 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES
  NORTHEAST OF GREENHORN MOUNTAIN...OR 19 MILES SOUTHWEST OF
  PUEBLO...MOVING EAST AT 20 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COLORADO CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3793 10488 3811 10489 3817 10441 3790 10440
TIME...MOT...LOC 2151Z 267DEG 17KT 3803 10480 

HAIL...1.25IN
WIND...60MPH

$$

KT
2 follow-up statements
180 
WWUS55 KPUB 062211
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
411 PM MDT FRI JUN 6 2014

COC101-062230-
/O.CON.KPUB.SV.W.0050.000000T0000Z-140606T2230Z/
PUEBLO CO-
411 PM MDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR CENTRAL PUEBLO COUNTY...

AT 411 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF
SALT CREEK...OR 17 MILES SOUTH OF PUEBLO...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COLORADO CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3798 10480 3812 10480 3817 10441 3790 10440
TIME...MOT...LOC 2211Z 279DEG 22KT 3801 10459 

HAIL...0.88IN
WIND...60MPH

$$

KT
047 
WWUS55 KPUB 062220
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
420 PM MDT FRI JUN 6 2014

COC101-062230-
/O.EXP.KPUB.SV.W.0050.000000T0000Z-140606T2230Z/
PUEBLO CO-
420 PM MDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUEBLO COUNTY WILL
EXPIRE AT 430 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FRIDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3798 10480 3812 10480 3817 10441 3790 10440
TIME...MOT...LOC 2219Z 267DEG 17KT 3801 10459 

$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:28 PM MDT, 23 minutes earlier.

Area forecast discussion, Jun 6, 3:28 PM MDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
328 PM MDT FRI JUN 6 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 328 PM MDT FRI JUN 6 2014

...SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE
SOUTHEAST PLAINS...

SOUTHEAST UPSLOPE FLOW HAS MAINTAINED DEW POINTS IN THE 50S ACROSS
THE SOUTHEAST PLAINS THIS AFTERNOON AND WATER VAPOR LOOPS SUGGEST
ANOTHER IMPULSE MOVING THROUGH WESTERLY FLOW ALOFT ACROSS THE AREA
THIS AFTERNOON.  THUS...SCATTERED THUNDERSTORMS A GOOD BET OVER THE
MOUNTAINS AS AFTERNOON HEATING COMBINED WITH WEAK FORCING ALOFT
MOVES IN.  AS THESE MOVE EASTWARD INTO THE SOUTHEAST PLAINS AND
ENCOUNTER CAPE VALUES OF 1500-2500 J/KG...EXPECT RAPID THUNDERSTORM
INTENSIFICATION.  DEEP LAYER SHEARS ON THE ORDER OF 40 KTS WILL BE
SUFFICIENT FOR ISOLATED SUPERCELL THUNDERSTORMS.  MAIN THREAT WILL
BE LARGE HAIL UP TO 2.5 INCHES IN DIAMETER AND WIND GUSTS OVER 60
MPH.  ALTHOUGH LOW LEVEL HELICITIES ARE NOT TERRIBLY HIGH WITH SFC
WINDS MORE SOUTHERLY TODAY...STILL CAN'T RULE OUT AN ISOLATED
TORNADO AS LCLS WILL BE LOWER AND THERE IS QUITE A BIT OF 0-3KM
CAPE...WHICH COULD LOCALLY INTENSIFY SPIN UPS ALONG ANY BOUNDARIES.
HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH ANY OF THE STRONGER STORMS
TODAY.  ALTHOUGH THE LATEST HRRR SUGGESTS THAT WALDO BURN SCAR (MOST
VULNERABLE BURN SCAR TO RUN-OFF PROBLEMS) WILL GET MISSED...WITH ALL
THE MOISTURE IN THE ATMOSPHERE...AN UNLUCKY STRIKE COULD CERTAINLY
RESULT IN FLASH FLOODING. SAME WILL BE TRUE FOR THE OTHER BURN SCARS
IN AND NEAR THE SOUTHEAST MOUNTAINS...SO THIS WILL HAVE TO BE
WATCHED CLOSELY.  THOSE IN AND NEAR THE BURN SCARS SHOULD MAINTAIN A
HEIGHTENED AWARENESS OF THE WEATHER TODAY.  ACTIVITY MARCHES
EASTWARD DURING THE EVENING WITH MOST HIGH RES MODELS SHOWING
ACTIVITY EAST OF THE AREA BY MIDNIGHT...THOUGH WAA OVER THE FRONTAL
BOUNDARY TO THE SOUTH MAY KEEP GENERATING THUNDERSTORMS OVER THE
SOUTHEAST PORTIONS OF THE AREA THROUGH EARLY SATURDAY MORNING.

VERY DRY SFC DEW POINTS STILL IN PLACE ACROSS THE SOUTHWEST
MOUNTAINS...SO THUNDERSTORM CHANCES ARE MUCH LOWER...THOUGH AN
ISOLATED HIGH BASED THUNDERSTORM WILL BE POSSIBLE THROUGH THE
EVENING HOURS.

A FRONT MOVES THROUGH THE SOUTHEAST PLAINS TONIGHT THROUGH SATURDAY
MORNING...AND MODEL SOUNDINGS SUGGEST MORE OF A CAP ACROSS THE
SOUTHEAST PLAINS ON SATURDAY.  HOWEVER...WITH THE UPPER TROF
APPROACHING OUT WEST...ANOTHER ROUND OF SCATTERED SHOWERS AND
THUNDERSTORMS WILL REDEVELOP ACROSS THE MOUNTAIN AREAS AND MOVE OFF
INTO THE ADJACENT PLAINS.  APPEARS HIGHEST CAPE AND BEST POTENTIAL
FOR SEVERE WILL BE ALONG THE CO/NM BORDER TOMORROW...BUT 0-6KM
SHEARS ARE STILL RUNNING AROUND 40 KTS...SO IF ENOUGH INSTABILITY
CAN BE REALIZED IN AND NEAR THE SOUTHEAST MOUNTAINS...THEN THERE
WILL BE A SEVERE THUNDERSTORM THREAT.  GREATEST CONCERN THOUGH WILL
BE POTENTIAL FOR HEAVY RAINFALL ON THE BURN SCARS.  THIS RISK MAY
ACTUALLY INCREASE FOR SATURDAY.  WILL LET LATER SHIFTS GET A LOOK AT
HIGH RES MODELS AND HOIST A FLASH FLOOD WATCH IF NECESSARY.

MOISTURE WILL MOVE INTO THE SAN LUIS VALLEY AND PORTIONS OF THE
WESTERN MOUNTAINS.  THIS WILL MEAN A SLIGHTLY BETTER CHANCE FOR
THUNDERSTORMS FOR THESE AREAS ON SATURDAY. -KT

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 328 PM MDT FRI JUN 6 2014

...COOL AND UNSETTLED WEATHER SUNDAY WITH WARMER AND DRIER
INTO MID WEEK...

SATURDAY NIGHT-SUNDAY NIGHT...WESTERLY FLOW ALOFT SATURDAY NIGHT
BECOMES MORE NORTHWEST SUNDAY AND SUNDAY NIGHT WITH A BROAD TROUGH
MOVING ACROSS THE NORTHERN ROCKIES AND HIGH PLAINS AS UPPER RIDGING
BUILDS INTO THE GREAT BASIN. COULD BE ANOTHER MCS ROLLING ACROSS THE
FAR SE PLAINS THROUGH SATURDAY NIGHT WITH LOW LEVEL MOISTURE MOVING
BACK ACROSS THE I-25 CORRIDOR AND EASTERN MTS SUNDAY MORNING. THIS
LOOKS TO SET THE STAGE FOR ANOTHER ROUND OF STRONG TO SEVERE STORMS
ACROSS THE EASTERN MTS AND PLAINS SUNDAY...WITH INCREASING UVV AHEAD
OF PASSING NORTHERN ROCKIES SYSTEM. WITH AMPLE AVAILABLE MOISTURE AND
INCREASING SOUTH TO SOUTHEAST LOW LEVEL WINDS ACROSS THE EASTERN
PLAINS THROUGH THE DAY SUNDAY...COULD POSSIBLY SEE TRAINING STORMS
ACROSS THE EASTERN MTS AND ESPECIALLY THE PIKES PEAK REGION WITH AN
INCREASED THREAT OF FLASH FLOODING ACROSS THE SOUTHEASTERN COLORADO
BURN SCARS. SHOULD SEE STORMS MOVING OUT ACROSS THE FAR SE PLAINS
SUNDAY NIGHT WITH CLEARING SKIES FROM WEST TO EAST INTO MONDAY
MORNING WITH SUBSIDENCE BEHIND PASSING TROUGH. MODELS CONTINUE TO
INDICATE H7 TEMPS COOLING TO BETWEEN 4C AND 10C ACROSS THE AREA
WITH THE PASSING TROUGH...LEADING TO A COOL DAY SUNDAY...WITH HIGHS
SOME 5-15F BELOW SEASONAL AVERAGES AND COOL OVERNIGHT LOWS SUNDAY
NIGHT.

MONDAY-TUESDAY...A DRIER AND WARMER PATTERN SETS UP WITH UPPER LEVEL
RIDGING BUILDING INTO THE STATE MONDAY AND FLATTENS ACROSS THE AREA
TUESDAY BY MORE ENERGY MOVING ACROSS THE NORTHERN TIER OF STATES.

WEDNESDAY-FRIDAY...PASSING NORTHERN TIER SYSTEM SENDS A BACKDOOR
FRONT ACROSS EASTERN COLORADO WITH INCREASING LOW LEVEL MOISTURE AND
MORE UNSETTLED WEATHER POSSIBLE WEDNESDAY AND THURSDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 328 PM MDT FRI JUN 6 2014

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND MOVE
OFF INTO THE ADJACENT PLAINS DURING THE AFTERNOON. THESE THUNDERSTORMS
WILL INTENSIFY RAPIDLY AS THEY MOVE INTO THE I-25 CORRIDOR WITH
THE POTENTIAL FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY THREATS. WINDOW OF GREATEST THREAT WILL BE FROM
20Z TO 01Z FOR THE KCOS AND KPUB TERMINALS. THREAT WILL SHIFT
EASTWARD THROUGH THE EVENING HOURS AND MAY CLEAR SOUTHEAST COLORADO
BY 06Z. ADDITIONAL THUNDERSTORMS MAY DEVELOP OVERNIGHT...BUT ARE
LIKELY TO REMAIN TO THE EAST OF THE I-25 CORRIDOR. AREAS OF STRATUS
WILL REDEVELOP ACROSS THE PLAINS TONIGHT WITH GENERALLY VFR CIGS
EXPECTED FOR THE KCOS AND KPUB TERMINALS. THEY COULD BRIEFLY DROP
INTO THE MVFR CATEGORY FOR KPUB TOWARDS MORNING. LOWER CIGS WILL
BE POSSIBLE FARTHER EAST. SATURDAY WILL SEE CLOUDS PERSIST LONGER
ACROSS THE SOUTHEAST PLAINS THEN ANOTHER ROUND OF SCATTERED SHOWERS
AND THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND SPREAD EASTWARD
ACROSS THE SOUTHEAST PLAINS.

KALS WILL REMAIN VFR.  THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS
ACROSS THIS AREA...BUT THESE ARE LESS LIKELY TO IMPACT THE TERMINAL.
-KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...MW
AVIATION...KT
Hazardous weather outlook, Jun 6, 11:02 AM MDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1102 AM MDT FRI JUN 6 2014

COZ058>089-093>099-071715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1102 AM MDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE FORECAST TO RE-DEVELOP AROUND NOON OVER THE
EASTERN MOUNTAINS. HAIL UP TO 1 INCH IN DIAMETER AND WIND GUSTS
TO NEAR 50 MPH ARE EXPECTED INITIALLY AS STORMS DEVELOP. IN
ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. IF ONE OF
THESE THUNDERSTORMS MOVES OVER THE WALDO CANYON BURN SCAR...FLASH
FLOODING WILL BE POSSIBLE.

THE THUNDERSTORMS WILL MOVE OFF THE MOUNTAINS AND SPREAD EAST ACROSS
THE EASTERN COLORADO PLAINS THROUGH THE AFTERNOON.  AS THEY MOVE
EAST...THEY WILL STRENGTHEN WITH SEVERAL STRONG TO SEVERE STORMS
LIKELY...WITH LARGE HAIL UP TO 2.5 INCHES IN DIAMETER AND
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH POSSIBLE. THE
THUNDERSTORM ACTIVITY WILL SHIFT EAST INTO KANSAS BY MIDNIGHT.

ANOTHER ROUND OF SHOWER AND THUNDERSTORMS ACTIVITY WILL BE POSSIBLE
ALONG THE KANSAS AND NEW MEXICO BORDERS LATE TONIGHT INTO SATURDAY
MORNING. THE EXACT LOCATION OF DEVELOPMENT WILL DEPEND HIGHLY ON
WHERE OUTFLOW BOUNDARIES RESIDE...WITH SMALL HAIL AND WIND GUSTS TO
50 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A TROUGH OF LOW PRESSURE WILL DROP SOUTHEAST ACROSS THE REGION
THIS WEEKEND INCREASING LOW LEVEL UPSLOPE FLOW ACROSS THE EASTERN
MOUNTAINS AND PLAINS. THIS WILL BRING INCREASING SHOWERS AND
THUNDERSTORMS TO THE REGION SATURDAY AND SUNDAY. AREAS FARTHER
WEST WILL SEE LESS ACTIVITY BUT STILL SEE SOME SHOWERS AND
THUNDERSTORMS.

PRIMARY STORM THREATS OVER THE WEEKEND WILL INCLUDE HEAVY
RAIN...FLOODING...LARGE HAIL AND LIGHTNING. THE FLOOD THREAT WILL
BE GREATEST ON AREA BURN SCARS. HOWEVER...AREA STREAMS AND RIVERS
SWOLLEN BY RECENT SNOWMELT WILL ALSO BE SUSCEPTIBLE.

AFTER A DRYING TREND MONDAY THROUGH MOST OF WEDNESDAY...THE CHANCE
FOR SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN WEDNESDAY NIGHT
INTO THURSDAY AS A NEW WEATHER DISTURBANCE MOVES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY ACROSS ALL OF THE SOUTHEASTERN PLAINS THIS AFTERNOON AND
TONIGHT.

31/23

In the hours before

Special weather statement, Jun 6, 2:54 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
254 PM MDT FRI JUN 6 2014

COZ081-082-084-085-062130-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-PIKES PEAK ABOVE 11000 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
254 PM MDT FRI JUN 6 2014

...SPECIAL WEATHER STATEMENT...

AT 253 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
WEAKENING THUNDERSTORM OVER CASCADE...OR 9 MILES NORTHWEST OF
COLORADO SPRINGS...MOVING EAST AT 25 MPH.

RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO
BURN SCAR WITH THIS STORM. IT IS NOT LIKELY TO CAUSE FLOODING AT
THIS POINT.

LOCATIONS IMPACTED INCLUDE...
WESTERN COLORADO SPRINGS ...MANITOU SPRINGS ...GREEN MOUNTAIN
FALLS...PIKES PEAK...CHIPITA PARK... CASCADE...CHIPITA PARK AND
CRYSTOLA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FRIDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3882 10506 3900 10505 3900 10484 3880 10487
TIME...MOT...LOC 2053Z 272DEG 22KT 3891 10497

KT
Local storm report, Jun 6, 2:56 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
256 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             4 SSW BLACK FOREST      38.96N 104.73W
06/06/2014  M1.00 INCH       EL PASO            CO   PUBLIC

&&

PJC
Local storm report, Jun 6, 2:58 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
258 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             7 S TRINIDAD            37.07N 104.51W
06/06/2014  M0.88 INCH       LAS ANIMAS         CO   TRAINED SPOTTER

&&

MN
Local storm report, Jun 6, 3:04 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
304 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             AGUILAR                 37.40N 104.65W
06/06/2014  M1.50 INCH       LAS ANIMAS         CO   BROADCAST MEDIA

&&

PJC
Local storm report, Jun 6, 3:35 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
335 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             4 E SHERIDAN LAKE       38.47N 102.21W
06/06/2014  M1.75 INCH       KIOWA              CO   TRAINED SPOTTER

&&

MAGNUSON
Local storm report, Jun 6, 3:51 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
351 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             7 SW BLENDE             38.16N 104.62W
06/06/2014  M1.25 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

MN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:13 PM MDTSpecial Weather StatementPUBLas Animas32 min
Jun 5, 6:18 PM MDTSpecial Weather StatementPUBElbert27 min
Jun 5, 6:24 PM MDTSevere Thunderstorm WarningPUBLas Animas51 min
Jun 5, 6:32 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
Jun 5, 6:56 PM MDTSevere Thunderstorm WarningPUBKiowa49 min
Jun 5, 7:25 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jun 5, 7:36 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers39 min
Jun 5, 7:45 PM MDTSpecial Weather StatementPUBEl Paso30 min
Jun 5, 8:04 PM MDTSevere Thunderstorm WarningPUBEl Paso56 min
Jun 5, 8:11 PM MDTTornado WarningPUBBent, Prowers34 min
Jun 5, 8:24 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo51 min
Jun 5, 8:32 PM MDTSevere Thunderstorm WarningPUBEl Paso43 min
Jun 5, 8:34 PM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Jun 5, 8:42 PM MDTTornado WarningPUBBent, Prowers33 min
Jun 5, 9:12 PM MDTSpecial Weather StatementPUBBent33 min
Jun 5, 9:20 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 5, 9:22 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jun 5, 9:37 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jun 5, 10:00 PM MDTSpecial Weather StatementPUBEl Paso30 min
Jun 5, 10:04 PM MDTSpecial Weather StatementPUBCrowley26 min
Jun 5, 10:24 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa51 min
Jun 5, 11:11 PM MDTSevere Thunderstorm WarningPUBKiowa38 min
Jun 6, 12:13 AM MDTSpecial Weather StatementPUBProwers92 min
Jun 6, 2:30 AM MDTSpecial Weather StatementPUBElbert30 min
Jun 6, 12:45 PM MDTSevere Thunderstorm WarningPUBLas Animas45 min
Jun 6, 1:23 PM MDTSevere Thunderstorm WarningPUBLas Animas52 min
Jun 6, 1:32 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas43 min
Jun 6, 1:40 PM MDTSpecial Weather StatementPUBTeller50 min
Jun 6, 1:55 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jun 6, 1:56 PM MDTTornado Warning Tornado observedPUBLas Animas34 min
Jun 6, 2:22 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Jun 6, 2:23 PM MDTTornado Warning Tornado observedPUBLas Animas37 min
Jun 6, 2:28 PM MDTSpecial Weather StatementPUBTeller32 min
Jun 6, 2:39 PM MDTSevere Thunderstorm WarningPUBEl Paso51 min
Jun 6, 2:41 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers49 min
Jun 6, 2:44 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jun 6, 2:52 PM MDTTornado Warning Tornado observedPUBLas Animas23 min
Jun 6, 2:54 PM MDTSpecial Weather StatementPUBTeller36 min
Jun 6, 3:05 PM MDTSevere Thunderstorm WarningPUBPueblo40 min
Jun 6, 3:08 PM MDTSevere Thunderstorm WarningPUBLas Animas52 min
Jun 6, 3:10 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas50 min
Jun 6, 3:10 PM MDTSevere Thunderstorm WarningPUBKiowa50 min
Jun 6, 3:14 PM MDTSevere Thunderstorm WarningPUBLas Animas23 min
Jun 6, 3:17 PM MDTTornado WarningPUBBaca, Bent, Las Animas28 min
Jun 6, 3:20 PM MDTSevere Thunderstorm WarningPUBEl Paso19 min
Jun 6, 3:44 PM MDTSevere Thunderstorm WarningPUBPueblo23 min
Jun 6, 3:45 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers45 min
Jun 6, 3:56 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jun 6, 4:10 PM MDTSpecial Weather StatementPUBBaca35 min
Jun 6, 4:14 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo46 min
Jun 6, 4:15 PM MDTTornado WarningPUBKiowa, Prowers60 min
Jun 6, 4:17 PM MDTSpecial Weather StatementPUBLas Animas28 min
Jun 6, 4:44 PM MDTSevere Thunderstorm WarningPUBKiowa27 min
Jun 6, 4:51 PM MDTSpecial Weather StatementPUBLas Animas24 min
Jun 6, 4:53 PM MDTSpecial Weather StatementPUBBaca37 min
Jun 6, 5:30 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jun 6, 5:44 PM MDTSpecial Weather StatementPUBKiowa91 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.